# SDR QXEA0300311

- Difficulty date: March 1, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,032 hours, 2,421 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 82450203503
- Condition: Damaged
- Location: Zone 700
- Part time: 2,032 hours, 2,421 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-DEPARTING FROM BZN.  RETRACTED LANDING GEAR.  LT MAIN GEAR UNSAFE AND LT GEAR DOOR LIGHT REMAINED ILLUMINATED.  GEAR HANDLE REMAINED ILLUMINATED.  CYCLED PER CHECKLIST.  ALL LIGHTS WENT OUT.  TO INCLUDE RIGHT GEAR UNSAFE AND GEAR DOOR ON INTERMITTENTLY.  REMOVED AND REPLACED NR 1 MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR HARNESS.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
